# SDR DALA2022012700563

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CRACK FLOOR STRUCTURE FITTING -Y765 BTW FR11/12 IN COCKPIT. CORRECTIVE ACTION: REPLACED FITTING FLOOR STRUCTURE LOC BTW FR11 TO FR12 AT LEVEL -Y765 AS PER A320 SRM 51-72-11. (2100423)
